MathSciNet Relay Station
MathSciNet bibliographic data
MR2862053 53Cxx
Yadav, Sunil Kumar; Dwivedi, Praduman Kumar; Suthar, Dayalal On $(LCS)\sb {2n+1}$-manifolds satisfying certain conditions on the concircular curvature tensor. Thai J. Math. 9 (2011), no. 3, 597–603.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement